# SDR QXEA2021082700420

- Difficulty date: August 26, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 22,975 hours, 21,680 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: CH38013
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START - SMOKE OBSERVED FROM EXHAUST DURING START. PLACED ON MEL 49-00-1. CLEARED 8/27. INTERROGATED CDS, FOUND MULTIPLE HITS FOR FAULT "055/2 IGNITER PLUG B OPEN" IN FAULT HISTORY. REPLACED BOTH IGNITERS REF Q400 AMM 49-40-04-000-801 AND 49-40-04-400-801. OPS TEST GOOD. CLEARED MEL. RETURNED TO SERVICE.
